Osaka Journal of Mathematics

On the group algebras of metabelian groups over algebraic number fields. I

Toshihiko Yamada

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 6, Number 1 (1969), 211-228.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200692337

Mathematical Reviews number (MathSciNet)
MR0263944

Zentralblatt MATH identifier
0184.05102

Subjects
Primary: 20.80
Secondary: 12.40

Citation

Yamada, Toshihiko. On the group algebras of metabelian groups over algebraic number fields. I. Osaka J. Math. 6 (1969), no. 1, 211--228. https://projecteuclid.org/euclid.ojm/1200692337


Export citation

See also

  • Part II: Toshihiko Yamada. On the group algebras of metabelian groups over algebraic number fields. II. J. Fac. Sci. Univ. Tokyo Sect. I Volume 16, (1969), pp. 83--90.